Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Unitary parts of generalized Toeplitz operators

Author: Jeffrey R. Butz
Journal: Proc. Amer. Math. Soc. 66 (1977), 95-98
MSC: Primary 47A65; Secondary 47B30
MathSciNet review: 0454695
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a generalized Toeplitz operator acting on a Hilbert space with unilateral shift, necessary and sufficient conditions are obtained for the existence of a nontrivial unitary part, and an explicit description of this unitary part is given.

References [Enhancements On Off] (What's this?)

  • [1] R. Goor, On Toeplitz operators which are contractions, Proc. Amer. Math. Soc. 34 (1972), 191-192. MR 0293443 (45:2520)
  • [2] B. Sz.-Nagy and C. Foiaş, Harmonic analysis of operators on Hilbert space, North-Holland, Amsterdam, 1970. MR 0275190 (43:947)
  • [3] L. Page, Bounded and compact vectorial Hankel operators, Trans. Amer. Math. Soc. 150 (1970), 529-540. MR 0273449 (42:8327)
  • [4] M. Rosenblum, Self-adjoint Toeplitz operators, Summer Institute of Spectral Theory and Statistical Mechanics 1965, Brookhaven National Laboratory, Upton, New York, 1966.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65, 47B30

Retrieve articles in all journals with MSC: 47A65, 47B30

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society